# SDR RAIA00704031

- Difficulty date: April 11, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 14,699 hours, 13,078 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7904 - IAD - L/G AIR/GROUND FAIL MESSAGE, WITH AURAL WARNING.  MAINTENANCE INSPECTED AND TESTED WOW SWITCHES CHECKS GOOD.  PERFORMED WOW ADJUSTMENT, OPS CHECK GOOD.  NO FURTHER MESSAGE.
